Nagoya Mathematical Journal

Topological entropy and periodic points of a factor of a subshift of finite type

Takashi Shimomura

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 104 (1986), 117-127.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118780555

Mathematical Reviews number (MathSciNet)
MR0868440

Zentralblatt MATH identifier
0596.54034

Subjects
Primary: 28D20: Entropy and other invariants
Secondary: 54C70: Entropy 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

Shimomura, Takashi. Topological entropy and periodic points of a factor of a subshift of finite type. Nagoya Math. J. 104 (1986), 117--127. https://projecteuclid.org/euclid.nmj/1118780555


Export citation

References

  • [1] R. L. Adler, A. G. Konheim and M. H. McAndrew, Topological entropy, Trans. Amer. Math. Soc, 114 (1965), 309-319.
  • [2] R. Bowen, Topological entropy and Axiom A, Global analysis, Proc. Sympos. Pure Math., 14 (1970), AMS, 23-42.
  • [3] R. Bowen, Periodic points and measures for Axiom A diffeomorphisms, Trans. Amer. Math. Soc, 154 (1971), 377-397.
  • [4] Entropy for group endomorphisms and homogeneous spaces, Trans. Amer. Math. Soc, 153 (1971), 401-414, 181 (1973), 509-510.
  • [5] Entropy for group endomorphisms and homogeneous spaces, Erratume to Entropy for group endomorphisms and homogeneous spaces, Trans. Amer. Math. Soc, 181 (1973), 509-510.
  • [6] Entropy for group endomorphisms and homogeneous spaces, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture Notes in Math., 470 (1975), Springer Verlag.
  • [7] J. L. Kelley, General topology, University series in higher mathematics, Van Nostrand, Toronto, New York, London (1955).
  • [8] P. Walters, Ergodic Theory–Inductory Lectures, Lecture Notes in Math., 458 (1975), Springer Verlag. Department of Mathematics Faculty of Science Nagoya University Chikusa-ku, Nagoya 16U Japan